MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 ENDURANCE STEM INSERTER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US 1818910 ENDURANCE STEM INSERTER; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 252100502
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The stem inserter tip got stuck to the attached part of the stem and it was not able to extract when the surgeon attempted to remove manually.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgical delay 30 mins.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ENDURANCE STEM INSERTER
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7994700
Report Number1818910-2018-73196
Device Sequence Number289393
Product Code HWR
UDI-Device Identifier10603295127796
UDI-Public10603295127796
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252100502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/29/2018
11/08/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date10/31/2018
11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1